# SDR FDEA202108202046

- Difficulty date: August 20, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63095
- Aircraft time: 6,555 hours, 3,009 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE WEARS ON INNER SIDE OF TRAILING EDGE OF SLAT NO 5 BETWEEN STA 389.71 TO STA   492.95 SLAT NO 5 TRAILING EDGE WEDGE LOWER SKIN AT POSITION OSS 488.7 WAS REPAIRED IAW    SRM   57-43-02-2R PAG. 1-2 FIG. 201 AND SRM 51-70-10-2R PAG. 149,152, 163 FIG. 202 REV 81 AUG 15   2021
